# SDR SWAA2016082455119

- Difficulty date: August 20, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 26,216 hours, 15,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33072
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR OUT OF POSITION.   REPOSITIONED SLIDE PER MT.
